# SDR A6WA200740183

- Difficulty date: April 2, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 7,226 hours, 6,691 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Condition: Unknown
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

UPON LANDING THRUST REVERSERS WOULD NOT DEPLOY UNTIL AFTER 3,000 FT ROLLOUT, NEITHER REVERSER WOULD UNLOCK UNTIL BRAKES TOOK EFFECT.  PERFORMED BRAKES OPS TEST IAW 32-43-00, PERFORMED ANTI-SKID COMPUTER BITE TEST IAW 32-44-06.  INTERROGATED MDC, NO FAULTS FOUND.  COMPLIED WITH FDR DOWNLOAD AND DATA ANALYSIS REVEALS ALL SYSTEMS OPS NORMALLY.  (K)
